# SDR EY2R57093A

- Difficulty date: August 1, 2000
- Submitted: August 1, 2000
- Operation: General aviation
- Make and model: Cessna 210
- Engine: Cont IO520*
- Propeller: Mcauly D3A32C88
- System (JASC): 6111 · Propeller Blade Section
- Part: Nut
- Part number: C4904
- Part serial: NA
- Condition: Corroded
- Location: Thread Area
- Component: Propeller, Mcauly, 3A32C88
- Component part number: P088366151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREADS ON BLADE RETENTION NUT CORRODED.  REPLACED.  (X)
